# SDR YENA2022020900052

- Difficulty date: February 5, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 2755
- Aircraft time: 522,861 hours, 20,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT # 71, JFK-SLC. EMER EXIT LT SYS ILLUMINATED IN "ARM" POSITION.; CHECKED EMERGENCY EXIT LIGHTS IAW AMM 33-51-00. ACCOMPLISHED RESET. OPS HCECK NORMAL. A/C OK FOR SVC. MCC NOTIFIED
